# SDR USAA2013010200026

- Difficulty date: December 6, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,782 hours, 17,553 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D2815007200200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT WING FUEL DOOR 640HB BETWEEN WS 732 TO WS 779 & BETWEEN S8R TO S11R.  REPLACED RIGHT WING FUEL DOOR 640HB IAW A320 AMM 57-27-11-400-002-A.
